# SDR 2006UALA01113

- Difficulty date: June 7, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 26,626 hours, 7,853 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO CENTER HYDRAULIC PUMP FAILURE. NR 3 SPOILER ACTUATOR LEAKING HYDRAULIC FLUID. REPLACED NR 3 SPOILER ACTUATOR LAST CHANCE FILTER PLUG O-RING.  LEAK CHECKED SPOILER ACTUATORS.  LEAK CHECKED OK.
